MathSciNet Relay Station
MathSciNet bibliographic data
MR602257 92A17 (34D05 90C33)
Takeuchi, Yasuhiro; Adachi, Norihiko The existence of globally stable equilibria of ecosystems of the generalized Volterra type. J. Math. Biol. 10 (1980), no. 4, 401–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement